MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2680-N
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device remains implanted.
 
Event or Problem Description
The patient was being implanted with an alto abdominal stent graft system.During the procedure, it was reported that an intraoperative 1a endoleak was identified.The intraoperative 1a endoleak still remains.The physician elected to complete the case and will monitor the patient.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type 1a endoleak is confirmed.This is consistent with the reported adverse event/incident.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined with the medical records available for review.It was reported the neck may have dilated prior to evar (ct scan done 5 months prior).It was noted in the operative note the neck appeared shorter than the pre procedure imaging showed.The final patient status was discharged on the second post operative day home.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type 1a endoleak is confirmed.This is consistent with the reported adverse event/incident.The most likely causation for the event is anatomy related.It was reported the neck may have dilated prior to evar (ct scan done 5 months prior).It was noted in the operative note the neck appeared shorter than the pre procedure imaging showed.The measurement just below the lowest renal artery increased from 20.3mm to 21.8mm and at the first sealing ring (p2+7) from 22mm to 25mm (from procedure planning sheet until (b)(6) 2021 ct scan).This neck diameter growth was enough to increase the aortic body required to 29mm.The disease progression likely contributed to the type ia endoleak.The final patient status was discharged on the second post operative day home.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Correction: h6: result code: remove code 3233.H6: conclusion code: remove code 4315.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key12540749
Report Number3008011247-2021-00114
Device Sequence Number17171997
Product Code MIH
UDI-Device IdentifierM701TVAB2680N1
UDI-Public+M701TVAB2680N1/$$3240105FS01042105
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/05/2024
Device Model NumberTV-AB2680-N
Device Catalogue NumberTV-AB2680-N
Device Lot NumberFS010421-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/08/2021
Supplement Date Received by Manufacturer10/17/2021
11/03/2021
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date10/27/2021
11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB (B)(6).; OVATION IX ILIAC LIMB (B)(6).; OVATION PRIME FILL POLYMER (B)(6).; OVATION IX ILIAC LIMB FS051820-23; OVATION IX ILIAC LIMB FS061021-14; OVATION PRIME FILL POLYMER FF042921-01
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient SexFemale